MAUDE Adverse Event Report: ABBOTT MEDICAL MASTERS SERIES HEART VALSALVA AORTIC VALVES GRAFT; HEART-VALVE, MECHANICAL

ABBOTT MEDICAL MASTERS SERIES HEART VALSALVA AORTIC VALVES GRAFT; HEART-VALVE, MECHANICAL
Model Number 25VAVGJ-515
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Anemia (1706); Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 11/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
Clinical study patient id: (b)(6).It was reported that on (b)(6) 2022, a 25mm masters valve was selected for an implant.Intra-operative bleeding was noted due to complex surgical repair.Post-implant, the patient was transfused 2 units pack red blood cells (prbc), 6 units platelets and 6 units plasma.Heparin was administered with the following activated clotting time (act) levels act's: at 19:45 112 seconds , at 21:15 467 seconds , at 21:30 487 seconds , at 21:45 720 seconds , at 22:15 632 seconds, at 22:45 536 seconds, at 23:45 123 seconds.The patient's international normalized ratio (inr) was pre-op on (b)(6) 1.1, post-op on (b)(6) 1.2, at discharge on (b)(6) 2.5, current on (b)(6) 2.7.The issue was reported to be resolved with sequelae of blood loss anemia with no further treatment planned.The patient remained hemodynamically stable throughout the procedure.The patient was reported to have been discharged home in stable condition.
 
Additional Manufacturer Narrative
An event of intra-operative bleeding due to complex surgical repair was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
MASTERS SERIES HEART VALSALVA AORTIC VALVES GRAFT
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL PUERTO RICO, INC. REG#2648612
20 b st caguas west park
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key15895245
Report Number2135147-2022-02295
Device Sequence Number5218394
Product Code LWQ
UDI-Device Identifier05414734009492
UDI-Public05414734009492
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2023
Device Model Number25VAVGJ-515
Device Catalogue Number25VAVGJ-515
Device Lot Number8064302
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/15/2022
Supplement Date Received by Manufacturer02/15/2023
Initial Report FDA Received Date12/01/2022
Supplement Report FDA Received Date02/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale
Patient Weight50 KG
Patient RaceWhite